# SDR AALA202405014284

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 64,547 hours, 26,390 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT STATES AFT LAVATORY-D DOOR DOES NOT SELF CLOSE PROPERLY TO BE SAFE FOR EMERGENCY EGRESS. CLEANED AND LUBRICATED LAVATORY-D DOOR TRACK. PER CMM 25-40-64.
